RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sagadeeva, Minzilya Almasovna

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 20

Number of views:
This page:1348
Abstract pages:2318
Full texts:733
References:426
Associate professor
Candidate of physico-mathematical sciences (2006)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: Sobolev type equations, dihotomous for solutions of linear fist-order equation, nonstacionary equations
UDC: 517.9

Subject:

Nonstacionary Sobolev type equations. Stability of Solutions of Linear Equations of Sobolev Type

   
Main publications:
  1. M. A. Sagadeeva, Dikhotomii reshenii lineinykh uravnenii sobolevskogo tipa, Izdat. tsentr YuUrGU, Chelyabinsk, 2012, 139 с.  zmath
  2. V. E. Fedorov, M. A. Sagadeeva, “Suschestvovanie eksponentsialnykh dikhotomii nekotorykh klassov vyrozhdennykh lineinykh uravnenii”, Vychislitelnye tekhnologii, 11:2 (2006), 82–92 http://www.ict.nsc.ru/jct/getfile.php?id=804  zmath
  3. S. A. Zagrebina, M. A. Sagadeeva, “Obobschennaya zadacha Shouoltera-Sidorova dlya uravnenii sobolevskogo tipa s silno $(L,p)$-radialnym operatorom”, Vestnik MaGU. Matematika, 2006, № 9, 17–27, MaGU, Magnitogorsk  zmath
  4. M. A. Sagadeeva, “Razreshimost nestatsionarnoi zadachi teorii filtratsii”, Vestnik YuUrGU. Seriya: Matematicheskoe modelirovanie i programmirovanie, 2012, № 18 (277), 86–98 http://mmp.vestnik.susu.ac.ru/pdf/286/9.pdf
  5. M. A. Sagadeeva, “Suschestvovanie i ustoichivost reshenii polulineinykh uravnenii sobolevskogo tipa v otnositelno radialnom sluchae”, Izvestiya Irkutsk. gos. un-ta. Seriya Matematika, 2013, № 1, 78–88

http://www.mathnet.ru/eng/person33404
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sagadeeva.minzilya-almasovna
https://mathscinet.ams.org/mathscinet/MRAuthorID/693688
http://elibrary.ru/author_items.asp?spin=4710-8150
http://orcid.org/0000-0001-9376-4242
http://www.researcherid.com/rid/L-4387-2013
http://www.scopus.com/authid/detail.url?authorId=56135034600

Publications in Math-Net.Ru
2018
1. M. A. Sagadeeva, A. V. Generalov, “Numerical solution for non-stationary linearized Hoff equation defined on geometrical graph”, J. Comp. Eng. Math., 5:3 (2018),  61–74  mathnet  mathscinet  elib
2017
2. M. A. Sagadeeva, “Degenerate flows of solving operators for nonstationary Sobolev type equations”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 9:1 (2017),  22–30  mathnet  elib
2016
3. M. A. Sagadeeva, “Mathematical bases of optimal measurements theory in nonstationary case”, J. Comp. Eng. Math., 3:3 (2016),  19–32  mathnet  mathscinet  elib
4. A. N. Shulepov, M. A. Sagadeeva, “Optimal control of states for a nonstationary model in the relatively radial case”, UBS, 61 (2016),  88–94  mathnet  elib
2015
5. M. A. Sagadeeva, A. S. Rashid, “Existence of solutions in quasi-Banach spaces for evolutionary Sobolev type equations in relatively radial case”, J. Comp. Eng. Math., 2:2 (2015),  71–81  mathnet  elib
6. A. V. Keller, A. A. Zamyshlyaeva, M. A. Sagadeeva, “On integration in quasi-Banach spaces of sequences”, J. Comp. Eng. Math., 2:1 (2015),  52–56  mathnet  zmath  elib
7. M. A. Sagadeeva, F. L. Hasan, “Existence of invariant spaces and exponential dichotomies of solutions of dynamical Sobolev type equations in quasi-Banach spaces”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015),  46–53  mathnet  elib
8. M. A. Sagadeeva, F. L. Hasan, “Bounded solutions of Barenblatt–Zheltov–Kochina model in quasi-Sobolev spaces”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:4 (2015),  138–144  mathnet  elib
2014
9. S. Zagrebina, M. Sagadeeva, “The Generalized Splitting Theorem for Linear Sobolev type Equations in Relatively Radial Case”, The Bulletin of Irkutsk State University. Series Mathematics, 7 (2014),  19–33  mathnet
10. M. A. Sagadeeva, “The numerical solution to the optimal control problem for the nonstationary Dzektser model”, J. Comp. Eng. Math., 1:1 (2014),  46–54  mathnet  zmath  elib
11. M. A. Sagadeeva, A. N. Shulepov, “Problems of Optimal and Hard Control over Solutions of Special Type of Nonstationary Sobolev Type Equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(35) (2014),  33–38  mathnet  zmath  elib
12. A. L. Shestakov, M. A. Sagadeeva, “Stochastic Leontieff-type equations with multiplicative effect in spaces of complex-valued “noises””, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:4 (2014),  132–139  mathnet
13. M. A. Sagadeeva, A. D. Badoyan, “Optimal control of solutions to the multipoint initial-final problem for nonstationary relatively bounded equations of Sobolev type”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:3 (2014),  128–134  mathnet
14. A. V. Keller, M. A. Sagadeeva, “The Optimal Measurement Problem for the Measurement Transducer Model with a Deterministic Multiplicative Effect and Inertia”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:1 (2014),  134–138  mathnet
2013
15. M. A. Sagadeeva, “A existance and a stability of solutions for semilinear Sobolev type equations in relatively radial case”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013),  78–88  mathnet
16. M. A. Sagadeyeva, A. N. Shulepov, “The Approximations for Degenerate $C_0$-semigroup”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:2 (2013),  133–137  mathnet
2012
17. M. A. Sagadeyeva, “The Solvability of Nonstationary Problem of Filtering Theory”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 13,  86–98  mathnet
2008
18. M. A. Sagadeeva, “A nonlocal problem for Sobolev type equations”, Vestnik Chelyabinsk. Gos. Univ., 2008, 10,  54–62  mathnet
2005
19. V. E. Fedorov, M. A. Sagadeeva, “Solutions, bounded on the line, of Sobolev-type linear equations with relatively sectorial operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 4,  81–84  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 49:4 (2005), 77–80
2003
20. M. A. Sagadeeva, “Ёкспоненциальные дихотомии решений одного класса уравнений соболевского типа”, Vestnik Chelyabinsk. Gos. Univ., 2003, 7,  136–145  mathnet

2017
21. A. V. Keller, E. I. Nazarova, M. A. Sagadeeva, G. A. Sviridyuk, V. I. Zalyapin, “Shestakov Alexander Leonidovich (to the 65th anniversary)”  mathnet  mathscinet  elib
22. A. V. Kungurtseva, E. I. Nazarova, N. N. Ovchinnikova, M. A. Sagadeeva, “Training video course as an element of elite mathematical education”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:3 (2017),  163–165  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019